MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T STAT ASSAY; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ROCHE DIAGNOSTICS ELECSYS TROPONIN T STAT ASSAY; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number TNT G5 STAT
Medical Device Problem Codes No Apparent Adverse Event (3189); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) inspected the module and performed mechanical checks to ensure the module's proper functions.The results were successful.The customer performed qc and a precision test with successful results.
 
Event or Problem Description
The initial reporter received questionable elecsys troponin t stat assay (troponin t stat) results from three samples from the same patient tested on the customer's cobas 6000 e 601 module with serial number (b)(4) (module a), the customer's alternate e 601 with serial number 28a0-16 (module b) and another laboratory's e 601 with serial number (b)(4) (module c).An aliquot initial sample collected at 1:38 am was received by the reporter from another laboratory.The initial result of this aliquot initial sample at 5:00 am from module a was 22.17 ng/l.This result was reported outside of the laboratory.A second sample from the patient collected at 2:57 am was received by the other laboratory.The result of the second sample from module c was <6 ng/l.The doctor informed the other laboratory that there was a drastic difference between the results and requested a rerun.The aliquot initial sample retained in the other laboratory was then rerun.The repeat result of this aliquot initial sample from module c was <6 ng/l with a data flag.The reporter reran the aliquot initial sample they received in module a and module b.The first repeat result of this aliquot initial sample at 8:00 am from module a was 13.56 ng/l.The second repeat result of this aliquot initial sample at 8:00 am from module b was 9.17 ng/l.A third sample was collected from the patient at 4:50 am.The result of the third sample was 7 ng/l.No result was deemed correct.  the reagent lot number used at the customer's alternate e 601 (module b) and the other laboratory's e 601 (module c) and their expiration dates were requested but not provided.
 
Additional Manufacturer Narrative
For the customer's module a: the calibration performed on (b)(6) 2022 was within specifications.The customer's qc recovery had results outside the - 2 sd (standard deviation) range.The alarm trace did not indicate any issues.After service, no further issues were reported by the customer.  the investigation determined the service actions resolved the issue.  the cause of the event could not be determined.

Brand Name
ELECSYS TROPONIN T STAT ASSAY
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15982649
Report Number1823260-2022-04020
Device Sequence Number6922906
Product Code MMI
UDI-Device Identifier04015630942695
UDI-Public04015630942695
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051752
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTNT G5 STAT
Device Catalogue Number07398000160
Device Lot Number630063, ASKU, ASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2022
Supplement Date Received by Manufacturer01/05/2023
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient SexMale
Patient Weight103 KG